# SDR 2021F00286

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 1485
- Condition: Damaged
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF. BLEED TRIPOFF LEFT SIDE. CABIN UNCONTROLABLE. CORRECTIVE ACTION. DISPATCH ACC MEL 36-08 CAT (C). THEN REMOVED MEL WITH THE FOLLOWING ACTION: HAS BEEN REPLACED PRECOOLER CONTROL VALVE IAWTASK 36-12-02-000-801 AND TASK 36-12-02-400-861. IN TEST NORMAL.
